Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my child (13) has been put on Celexa. He now shakes/trembles, talks very fast and has some odd thoughts. PLEASE TELL ME IF THIS IS NORMAL?????

Answer Question
 
Anonymous

Asked by Anonymous at 7:41 PM on Oct. 8, 2008 in Health

Answers (5)
  • I was on Celexa for approximately a year and never had anything like that happen. You should call his doctor this doesn't sound normal. Google side effects for Celexa and see what you get. I remember having a dry mouth but that was it. His sypmtoms sound severe and I would be conserned.
    norbert

    Answer by norbert at 7:50 PM on Oct. 8, 2008

  • No, it's not normal. There are other things they can put your child on. Call your Dr. promptly and let them know what his side effect are.
    pupmom

    Answer by pupmom at 8:10 PM on Oct. 8, 2008

  • Call your physician now and report the behavior and symptoms. They are not normal and may not even be side effects of the drug. Don't wait until tomorrow, especially with the "odd thoughts" he is expressing. Stay with him to be sure he is safe until this is relieved. If you do not get satisfaction or a timely response from the practitioner, take him to the emergency room for an evaluation. This isn't something I would wait on.
    manna1qd

    Answer by manna1qd at 8:22 PM on Oct. 8, 2008

  • Don't let him take anymore! Stop using it, call his doctor and keep him off this one! This is too scary to mess with.
    VirginiaLW

    Answer by VirginiaLW at 9:25 PM on Oct. 8, 2008

  • Are you sure it is not an unrelated cause? I know I had something similar happen, and it was my blood sugar. I also know someone else who had a vitamin D deficiency and celexa caused them to tremble. Once they got on vitamins they were good to go. If you can think of no reason why they might shake other than Celexa, I would ask your child be moved to a different kind of medication. Good luck!
    OmbreGracieuse

    Answer by OmbreGracieuse at 11:31 AM on Sep. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
can anyone help me

Next question overall (Pregnancy)
signs

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN